Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On fundamental solutions of elliptic equations


Author: Avner Friedman
Journal: Proc. Amer. Math. Soc. 12 (1961), 533-537
MSC: Primary 35.43
DOI: https://doi.org/10.1090/S0002-9939-1961-0138875-1
MathSciNet review: 0138875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Èĭdel′man, On a connection between the fundamental matrices of solutions of parabolic and elliptic systems, Mat. Sb. N.S. 35(77) (1954), 57–72 (Russian). MR 0065793
  • [2] Fritz John, General properties of solutions of linear elliptic partial differential equations, Proceedings of the Symposium on Spectral Theory and Differential Problems, Oklahoma Agricultural and Mechanical College, Stillwater, Okla., 1951, pp. 113–175. MR 0043990
  • [3] -, Plane waves and spherical means, New York, Interscience Publishers, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.43

Retrieve articles in all journals with MSC: 35.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0138875-1
Article copyright: © Copyright 1961 American Mathematical Society